# SDR SCNA20250116019

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-83N
- Aircraft serial: 32579
- Aircraft time: 62,072 hours, 39,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Condition: Crazed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SLIDE BUSSEL  SIGHT GLASS IS DIRTY.   CLEANED EMERGENCY ESCAPE SLIDE BUSSELL NR 2 GLASS PER AMM 20-30-81-410-801 REV85.
